ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Точечные дифференцирования второго порядка на равномерной алгебре

Батикян, Б. Т. (1981) Точечные дифференцирования второго порядка на равномерной алгебре. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (3). pp. 192-201. ISSN 00002-3043

[img]
Preview
PDF
Download (1458Kb) | Preview
    Item Type: Article
    Additional Information: Երկրորդ կարգի կետային դիֆերենցումներ հավասարաչափ հանրահաշվի վրա։ Point derivations of order 2 on uniform algebra.
    Uncontrolled Keywords: Բատիկյան Բ. Թ., Batikian B. T.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Dec 2012 14:19
    Last Modified: 20 Feb 2013 10:20
    URI: http://mathematics.asj-oa.am/id/eprint/1561

    Actions (login required)

    View Item